# SDR AALA202311025228

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,997 hours, 34,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM25730
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DO NOT PASS OPERATIONAL TEST DAMPING FUNCTION DAMPER PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. REPLACED DAMPER PASSENGER CREW DOOR 831 AT FWD GALLEY AREA.
